Ajay K. Shukla, S. J. Rapeli


Corrigendum to “An Extension of Sheffer Polynomials” [Proyecciones Journal of Mathematics, Vol. 30, No 2, pp. 265 −−275, 2011]

Palabras clave

Appell sets; Differential operator; Sheffer polynomials; Generalized Sheffer polynomials.

Texto completo:



. J. W. Brown, On multivariable Sheffer sequences, J. Math. Anal. Appl., Vol. 69, (1979), pp.398-410.

. A. K. Shukla and S. J. Rapeli, An Extension of Sheffer Polynomials, Proyecciones Journal of Mathematics, Vol. 30, No. 2 (2011), pp. 265- 275.

Enlaces refback

  • No hay ningún enlace refback.